# SDR SWAA2022021471072

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 146A9401U39
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 887; FLOOR PANEL SPLICE IS CORRODED. / AFT CARGO COMPARTMENT AT STA 887; REMOVED AND REPLACED FLOOR PANEL SPLICE (TEE) P/N 146A9401V39 SI 7530863 A TAG WN 6232; IAW: BOEING DWG. 146A7500 AND B737 SRM. 51-40-0 0G 0 APPLIED CORROSION INHIBITING COMPOUND; IAW AMM. 51-21-91-620-802.
